# SDR SWIA202157894

- Difficulty date: March 13, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPORT AT APPROX FS 469 FOR LH UPPER WING TO FUSELAGE FAIRING 161DL HAS CRACK.     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED CRACKED BRACKET WITH NEW BRACKET, LOCATED AT APPROX FS469, L/H UPPER WING TO FUSELAGE FAIRING 161DL. REF: CRJ 200, SRM 51-41-02, SRM 51-42-15, SRM 51-45-00, SRM 51-42-06,
